# SDR UPS06546754

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 141T480013
- Part serial: TX2487R
- Condition: Arced
- Location: L1 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: AS-E, FUMES IN COCKPIT.  DIVERT TO SLC.  AWAITING CLOSING LP     REMOVED AND REPLACED L1 WINDOW, AND WIRING TO WINDOW HEAT TERMINAL J5.  REMOVED AND REPLACED L1/R2 WI WINDOW HEAT CONTROLLER IAW MM 56-11-01-4, MM 30-41-00-5.  OPS CKS OK.
